# SDR CALA2010091700438

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 28,339 hours, 11,551 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. RT HORIZONTAL STAB HAS A 1" LONG CRACK IN THE LOWER SKIN STAB STA 101.9 I/B SIDE OF RIB. 27.5" AFT OF L/E OF SKIN PANEL AND 19.5" FWD OF AFT EDGE OF SKIN PANEL REPAIRED CRACK ON R/H HORIZONTAL STAB AND DAMAGED RIB PER ECRA# 5510-02120. PLACED ON DIP TO ACCOMPLISH AN INTIAL INSPECTION PRIOR TO 20,551 TOTAL AIRCRAFT CYCLES AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES PER PART2 OF ECRA#5510-02120 "Q/C" PERFORM A LFEC INSP OF THE SKIN UNDERNEATH THE (-1) "Q/C" ACCOMPLISH AN INTIAL INSP OF THE R/H HORZ STAB LWR SKIN REPAIR DOUBLER PER NDT MANUAL PART 6 53-30-00 FIG. 5 AND REPAIR DOUBLER PRIOR TO 20551 TOT FLT CYCLES AND THEN REPEAT ENSURE THAT THERE ARE NO DEFECTS. IF ANY DEFECTS ARE NOTED INSP AT INTERVALS NOT TO EXCEED 9000 FLT CYCLES PER PART 2 OF CONTACT ENGINEERING FOR DISPOSITION. DIP C/N 07016 ISSUED. EC5510-02120. PERFROM A D/V INSP OF THE (-1) REPAIR DOUBLER FOR DEFECTS. PERFROM LFEC INSP OF THE SKIN BENEATH THE (CONTINUED) 1) INIT: W/I 20551 TOTAL A/C F/C. INIT WILL AUTO-ITO TO 2) RIR: W/I EVERY 9000 F/C THEREAFTER (M&E 59-9955-8-0143)-ODEE
